# SDR DXTA2022101772240

- Difficulty date: October 16, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N622QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0268
- Aircraft time: 1,996 hours, 1,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: SEAT #3: READ LIGHT AND TOE KICK LIGHT ASSOCIATED WITH THE SEAT DO NOT ILLUMINATE WITH EMER LIGHTS SWITCH SELECTED TO ON.  REMOVED AND REPLACED BLOWN FUSE FOR EMERGENCY LIGHT BATTERY PACK #2 P/N: AGC5 IAW CE-680A AMM 33-50-00. OPS CHECK GOOD.  ORIG SUBMISSION DATE:  10/17/2022
